A 19-year-old female asked:
Disclaimer

i have rapid weight gain, heart palpitations, swelling and all b12 toxicity symptoms. i tested and my b12 is abnormally high, leukemia isin my genes?

1 doctor answer
Dr. Sandra Pinkham
52 years experience Holistic Medicine
Possibly: It is possible that cyano-cobalamine might be the cause of symptoms since it releases cyanide but methylcobalamine the preferred form, should not cause side effects. If stopping the b-12 supplement gets rid of your symptoms that would be evidence that the supplement is the culprit. Possibly you need other b vitamins for b-12 to work properly like methyl folate (folic acid) and b-6. Look at your life style.
Answered on Oct 10, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old female asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
Not the case: Your symptoms are not from B12 toxicity. 1st, B12 toxicity is rare. 2nd, if you do happen to become toxic, then your symptoms would be numbness/tingli ... Read More
1
1 thank
A female asked:
Dr. Joseph Jeu
43 years experience Family Medicine
Your : Your combination of problems (diabetes mellitus, chf, swollen pulseless foot) is very concerning. You have a high risk of having a critical obstructi ... Read More
A 31-year-old female asked:
Dr. Rebecca Gliksman
37 years experience Internal Medicine
Exopthalmos/ tachy: Go to a doctor or ER today and get your thyroid hormone level checked . Go today. They will likely do an EKG as well to make sure the heart has nor ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month